# SDR AALA20111008MIA01

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 80,790 hours, 12,796 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED LEADING EDG SLAT ASYMMETRY LIGHT ILLUMINATED DURING FLAP EXTENSION.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONIC UNIT. SYSTEM GROUND CHECK NORMAL OPERATION.
